MathSciNet Relay Station
MathSciNet bibliographic data
MR2735760 20C20 (20F24)
Guralnick, Robert M.; Maróti, Attila Average dimension of fixed point spaces with applications. Adv. Math. 226 (2011), no. 1, 298–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement